# SDR AWXA200200412

- Difficulty date: April 10, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,566 hours, 18,924 cycles
- System (JASC): 5241 · Galley Doors
- Part: Web
- Part number: 143N61004
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-11 CHECK A .5 INCH CRACK WAS FOUND ON THE WEB OF THE R2 DOOR AT THE UPPER HINGE CUTOUT.  MAINTENANCE CUTOUT DAMAGED AREA, FABRICATED A REPAIR DOUBLER AND FILLERS, AND INSTALLED REPAIR PARTS IAW AWA ER 19-5211-021280-ES1.
